5HTP left some nasty sides...arg
- 07-09-2007, 05:57 PM
5HTP left some nasty sides...arg
A few weeks ago, I decided to try 5htp--I was taking 50 mg or so per day in divided doses, which is low. After about 4 days on 5-htp standalone, I began feeling unmotivated and down, and the libido which has been very low as many here know went even lower.
Then seeing it wasn't helping at all (I thought it might help adrenal fatigue by decreasing perception of stress) I discontinued it, and thought that things would revert to normal which was low libido but still a tiny bit of it.
Days went by and nothing happened. To make a long story short, I'm left with decreased penile sensitivity from the short 5htp course, and even lower libido then before I went on it.
I know that 5-htp can raise prolactin, but cannot really come up with a plausible explanation as to why it brought on what seem to be permanent sides.
- 07-09-2007, 06:06 PM
Maybe Seratonin imbalance? Similar to those on anti-depressants. Maybe a supplement that increases dopamine like l-dopa would help?
07-09-2007, 06:08 PM
07-09-2007, 06:12 PM
07-09-2007, 06:20 PM
Thanks for your input though, I appreciate it.
07-09-2007, 08:12 PM
07-09-2007, 08:46 PM
07-09-2007, 09:10 PM
07-09-2007, 09:13 PM
07-09-2007, 09:42 PM
07-09-2007, 09:43 PM
07-09-2007, 09:46 PM
I'm so mad at all of this today, you've had no idea--the 5-htp left me with an even lower libido. Will we ever get ourselves tuned, I don't know, but there's no way I'm giving in despite my high amount of frustration at sexual dysfunctions.
07-09-2007, 09:48 PM
07-09-2007, 09:50 PM
07-09-2007, 09:53 PM
I really am low on patience today, cause I'm so sick and tired of having no libido and now some ED as mentioned earlier.
Doctors tell me nothing in my blood works points to total loss of libido, aside from one doc who said it was low cortisol--it's the only thing that stands out.
I'm truly beside myself today.......imagine this--I crave sex, but can't have it, cause of either low libido and/or ED.......it's SOOOO frustrating, it's unimaginable.
This really gets me down in the dumps...
07-10-2007, 01:39 AM
I hear ya mate.
I took 5htp for a little while and it made me feel worse too. Melatonin made it even worse. If its a seritonin or a dopamine issue, how much will that effect libido?
07-10-2007, 01:53 AM
07-10-2007, 01:58 AM
07-10-2007, 01:59 AM
07-10-2007, 02:00 AM
If you raise dopamine, will that automatically decrease seretonin?
If not, how does one decrease seretonine? This could be a big part of my problem. Also can you test for seretonine levels?
07-10-2007, 08:45 AM
why would you want to decrease serotonin?
arent dopamine, choline, serotonin, gaba suppose tobe in good balance?
those all needed for good erections and not to have PE
07-10-2007, 08:50 AM
07-10-2007, 10:05 AM
07-10-2007, 10:13 AM
I just thought of this. Have you tried B6 at about 200-300mg ED? I notice a difference on this and its only like $2.00. Be careful though because there have been studies that link it to nerve damage at dosages over 200mg.
07-10-2007, 10:51 AM
07-10-2007, 10:54 AM
07-10-2007, 11:19 AM
07-10-2007, 12:27 PM
07-10-2007, 12:42 PM
07-10-2007, 12:45 PM
Similar Forum Threads
- By JohnSpartan in forum AnabolicsReplies: 3Last Post: 02-01-2016, 11:16 AM
- By McCrew530 in forum Company PromotionsReplies: 263Last Post: 09-25-2014, 11:51 AM
- By liftallday123 in forum Cycle InfoReplies: 10Last Post: 01-30-2014, 05:47 PM
- By bla55 in forum SupplementsReplies: 31Last Post: 04-30-2009, 06:48 PM
- By CaponeCEO in forum AnabolicsReplies: 18Last Post: 02-15-2008, 03:19 AM